Alert archive / Iowa / River Flood Warnings in 2018

River Flood Warning 43, NWS La Crosse, WI

June 10, 2018Winneshiek County, Iowa

NWS La Crosse, WI issued this river flood warning at Jun 10, 2018, 1:46 PM CDT for Winneshiek County, Iowa. It took effect at Jun 10, 2018, 4:38 PM CDT. It was in force for 26 hr.

The area

The outline as issued.

The facts

Issued
Jun 10, 2018, 1:46 PM CDT (18:46 UTC)
In effect from
Jun 10, 2018, 4:38 PM CDT
Expired
Jun 11, 2018, 7:00 PM CDT
In force
26 hr
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
Minor

County Winneshiek County, IA

The radar

The La Crosse radar (KARX), 72 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Upper Iowa River at Decorah (DEHI4). The gauge peaked at 11.82 ft at Jun 10, 2018, 1:00 PM CDT.

actionminormoderatemajor51006/1006/1106/1206/13
Action stage
9 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05387500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

499 
WGUS43 KARX 101846
FLWARX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service La Crosse WI
146 PM CDT Sun Jun 10 2018

...Area Rivers Continue to Flood...

Recent heavy rain has caused parts of the Upper Iowa River to flood.
River forecasts take into account both observed and forecast 
precipitation. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you live in a threatened area, be alert for high or rising water, 
and be ready to move to higher ground if necessary. 

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Stay tuned to your favorite source of weather information, including 
NOAA Weather Radio, for later statements. 

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC191-110646-
/O.NEW.KARX.FL.W.0043.180610T2138Z-180612T0000Z/
/DEHI4.1.ER.180610T2138Z.180611T0000Z.180611T0600Z.NO/
146 PM CDT Sun Jun 10 2018

The National Weather Service in La Crosse WI has issued a 

* Flood Warning for 
  The Upper Iowa River at Decorah.
* until Monday evening.
* At 12:45 PM Sunday the stage was 11.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by today and continue to rise to 
  near 12.2 feet by this evening. The river will fall below flood 
  stage by Monday morning.
* Impact...At 12.0 feet...Residential areas are threatened on the west
  edge of Decorah just before the levee protecting the town begins. 
  Some agricultural flooding may also occur.

&&
 
LAT...LON 4325 9182 4334 9187 4336 9181 4339 9161 4334 9161

$$
1 follow-up statement
320 
WGUS83 KARX 110258
FLSARX


Flood Statement
National Weather Service La Crosse WI
958 PM CDT Sun Jun 10 2018

.The Flood Warning for the Upper Iowa River at Decorah is cancelled.

River forecasts take into account both observed and forecast 
precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars into flooded areas. Remember, it only takes two 
feet of water to float most automobiles, including sport utility 
vehicles. Turn Around, Don't Drown!

Additional river and weather information is available at...
http://www.weather.gov/lacrosse .

&&

IAC191-110328-
/O.CAN.KARX.FL.W.0043.000000T0000Z-180612T0000Z/
/DEHI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
958 PM CDT Sun Jun 10 2018

The Flood Warning is cancelled for
  The Upper Iowa River at Decorah.
* At 8:45 PM Sunday the stage was 10.2 feet.
* Flood stage is 12.0 feet.
* Forecast...The river crested below flood stage at 11.9 feet. The 
  river will continue to fall to 8.0 feet by Tuesday morning.

$$

CA

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Jun 10, 12:30 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jun 10, 12:30 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
1230 PM CDT Sun Jun 10 2018

.SHORT TERM...(Today and tonight)
Issued at 300 AM CDT Sun Jun 10 2018

10.08Z radar loop shows the strongest thunderstorms and heaviest
rain from last evening have moved south and east of the forecast
area. That said, there is a noticeable circulation in the
remaining precipitation shield with an area of light to moderate
showers rotating north and west across southwest WI and along the
MN/IA border. Latest CAMs seem to have a good handle on this rain
and suggest it will continue to linger through the morning as it
gradually dissipates from west to east. Any additional convective
development later this afternoon/evening should be confined to
central IA within higher instability plume and in proximity of
another weak short-wave rounding the top of the 500 hPa ridge
axis. Otherwise, today looks mostly cloudy and cool with afternoon
highs only in the low to mid 70s. Some locations across central WI
might not even break the 70 mark.

10.00Z NAM suggests there may be another ripple of short-wave
energy rounding the ridge axis tonight into Monday morning,
aiding in the development of a narrow line of convection somewhere
across eastern IA in the vicinity of stalled frontal boundary.
Other models aren't nearly as robust with convective development,
so overall forecast confidence is low, but definitely something
to watch as areas hit hard the past couple days with heavy rain
could once again see additional thunderstorms.

.LONG TERM...(Monday through Saturday)
Issued at 300 AM CDT Sun Jun 10 2018

The next best chance for more widespread convection moves in
Monday and Monday night as a deep western CONUS trough moves into
the Northern Plains with a surface frontal boundary sweeping
across the forecast area. While a narrow plume of higher instability
develops along and ahead of the front Monday afternoon and evening,
strong deep layer shear lags behind the boundary. It appears the
best severe potential will be just west of the forecast area,
coincident with SPC's Day 2 slight risk area, but with 20 to 30
kts of 0-3 km shear near the eastern CAPE gradient, could still
see a few stronger storms for areas mainly west of the MS River.

Tuesday and Wednesday look mostly dry as surface high pressure
builds across the region. Skies will be partly to mostly sunny
with highs generally in the upper 70s to near 80 degrees.

Wednesday night through Saturday, models build a 500 hPa ridge
back across the Upper Midwest. However, each solution has a number
of different ill-defined short-waves riding through the ridge,
producing periods of showers and thunderstorms. As a result, will
follow consensus 20-40 POPs for the latter half of next week, but
overall forecast confidence is low. Daily highs will be seasonable
from the upper 70s to lower 80s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1229 PM CDT Sun Jun 10 2018

Low level moisture pooling along a nearly stationary front,
located over northern Illinois and central Iowa, will continue to
provide IFR/MVFR ceilings at the TAF sites through the TAF period.

&&

.HYDROLOGY...
Issued at 300 AM CDT Sun Jun 10 2018

Two to five inches of rain fell across parts of far southeast
Minnesota, northeast Iowa, and far southwest Wisconsin yesterday
afternoon into the early overnight hours this morning. This has
resulted in rapid rises on area rivers and streams with some minor
to moderate river flooding expected at several locations over the
next 24 to 48 hours. Many areas also experienced overland or
flash flooding, although calls to law enforcement reveal that
these waters are beginning to recede and move into the river
system.

Additional rainfall through today should mainly be confined to
parts of southwest Wisconsin where flooding is less of a concern.
There could be additional thunderstorms later tonight into Monday
morning across parts of southeast MN into northeast IA. While
additional rain from these storms looks to be less than an inch,
will need to monitor thunderstorm development closely as these
areas were hit hard the past couple days.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Rogers
LONG TERM...Rogers
AVIATION...Boyne
HYDROLOGY...Rogers
Hazardous weather outlook, Jun 10, 3:47 AM CDT, 9 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
347 AM CDT Sun Jun 10 2018

IAZ008>011-018-019-029-030-MNZ094-095-111100-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Mower-Fillmore-
347 AM CDT Sun Jun 10 2018

This Hazardous Weather Outlook is for portions of north central
Iowa...northeast Iowa and southeast Minnesota.

.DAY ONE...Today and Tonight

Rivers and streams will continue to rise across portions of
southeast Minnesota and northeast Iowa through tonight due to
recent heavy rainfall. Some locations are expected to experience
minor to moderate flooding. Please see www.water.weather.gov/ahps
for the latest river forecast information.

Scattered thunderstorms are possible tonight. The primary threats
will be lightning and brief heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Minor to moderate flooding will continue along some rivers into
early next week across portions of southeast Minnesota and
northeast Iowa. Please see wwww.water.weather.gov/ahps for the
latest river forecast information.

Thunderstorms are possible Monday and Monday night. A few of these
storms may become strong. Periodic thunderstorms are again
possible Wednesday night through Saturday. The overall severe
threat next week appears low.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

MNZ079-086>088-096-111100-
Wabasha-Dodge-Olmsted-Winona-Houston-
347 AM CDT Sun Jun 10 2018

This Hazardous Weather Outlook is for portions of southeast
Minnesota.

.DAY ONE...Today and Tonight

Scattered thunderstorms are possible tonight across portions of
southeast Minnesota. The primary threats will be lightning and
brief heavy rainfall.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorms are possible Monday and Monday night. A few of these
storms may become strong. Periodic thunderstorms are again
possible Wednesday night through Saturday. The overall severe
threat next week appears low.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

WIZ017-029-032>034-041>044-053>055-061-111100-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
347 AM CDT Sun Jun 10 2018

This Hazardous Weather Outlook is for portions of central
Wisconsin...north central Wisconsin...southwest Wisconsin and
west central Wisconsin.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Thunderstorms are possible Monday and Monday night. Periodic
thunderstorms are again possible Wednesday night through Saturday.
The overall severe threat next week appears low.

.SPOTTER INFORMATION STATEMENT...

No action needed.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Rogers

In the hours before

Local storm report, Jun 10, 7:54 AM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LA CROSSE WI
754 AM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0427 PM     HAIL             2 S NORA SPRINGS        43.12N 93.01W
06/09/2018  M1.75 INCH       FLOYD              IA   FIRE DEPT/RESCUE

0430 PM     TSTM WND DMG     2 W ROCKFORD            43.05N 92.99W
06/09/2018                   FLOYD              IA   PUBLIC

            FARM OUTBUILDING DESTROYED WITH DEBRIS
            SCATTERED THROUGH ACROSS STREET AND THROUGH
            A FIELD. TIME ESTIMATED FROM RADAR. REPORT
            VIA PHOTOS ON SOCIAL MEDIA.

0430 PM     TSTM WND DMG     1 ESE ROCKFORD          43.05N 92.93W
06/09/2018                   FLOYD              IA   PUBLIC

            TREES AND LIMBS DOWN, LIGHT POLE DOWN ON
            OUTBUILDING, AND BLEACHERS BLOWN THROUGH
            FENCE AT ROCKVILLE HIGH SCHOOL
            BASEBALL/SOFTBALL COMPLEX. TIME ESTIMATED
            FROM RADAR. REPORT VIA PHOTOS ON SOCIAL
            MEDIA.

0430 PM     TSTM WND DMG     ROCKFORD                43.05N 92.95W
06/09/2018                   FLOYD              IA   PUBLIC

            NUMEROUS TREES DOWN. TIME ESTIMATED FROM
            RADAR. REPORT VIA SOCIAL MEDIA PHOTOS.

0432 PM     TSTM WND GST     2 W ROCKFORD            43.05N 92.99W
06/09/2018  E75 MPH          FLOYD              IA   FIRE DEPT/RESCUE

0436 PM     TSTM WND GST     ROCKFORD                43.05N 92.95W
06/09/2018  E75 MPH          FLOYD              IA   FIRE DEPT/RESCUE

0437 PM     TSTM WND GST     1 W RUDD                43.13N 92.92W
06/09/2018  E70 MPH          FLOYD              IA   FIRE DEPT/RESCUE

0450 PM     HAIL             4 E ROCKFORD            43.05N 92.87W
06/09/2018  E1.00 INCH       FLOYD              IA   PUBLIC

            REPORT VIA SOCIAL MEDIA.

0453 PM     TSTM WND DMG     ROCKFORD                43.05N 92.95W
06/09/2018                   FLOYD              IA   PUBLIC

            HAY RACKS BLOWN ACROSS FARM AND THROUGH
            FENCE. POWER OUT. REPORT VIA PHOTO ON SOCIAL
            MEDIA.

0455 PM     TSTM WND GST     3 W CHARLES CITY        43.06N 92.73W
06/09/2018  E60 MPH          FLOYD              IA   TRAINED SPOTTER

0455 PM     HAIL             3 W CHARLES CITY        43.06N 92.73W
06/09/2018  E1.75 INCH       FLOYD              IA   TRAINED SPOTTER

            NICKEL TO GOLF BALL SIZED HAIL.

0500 PM     TSTM WND GST     4 W FLOYD               43.13N 92.82W
06/09/2018  E80 MPH          FLOYD              IA   FIRE DEPT/RESCUE

0518 PM     TSTM WND GST     2 S CHARLES CITY        43.04N 92.67W
06/09/2018  M60 MPH          FLOYD              IA   FIRE DEPT/RESCUE

0522 PM     TSTM WND DMG     2 NNW ROCKFORD          43.09N 92.96W
06/09/2018                   FLOYD              IA   FIRE DEPT/RESCUE

            POWER LINES DOWN ACROSS WEST-CENTRAL FLOYD
            COUNTY.

0522 PM     FLASH FLOOD      3 W ROCKFORD            43.04N 93.01W
06/09/2018                   FLOYD              IA   FIRE DEPT/RESCUE

            WATER OVER ROADS IN MANY PLACES IN
            WEST-CENTRAL FLOYD COUNTY.

0529 PM     TSTM WND GST     NASHUA                  42.95N 92.54W
06/09/2018  E60 MPH          CHICKASAW          IA   FIRE DEPT/RESCUE

0530 PM     TSTM WND DMG     2 WSW NASHUA            42.94N 92.58W
06/09/2018                   FLOYD              IA   CO-OP OBSERVER

            60MPH+ WINDS DAMAGE ANTENNA AND HAD LARGE
            BRANCHES BROKE OFF AT ISU AG RESEARCH FARM.

0533 PM     FLASH FLOOD      CHARLES CITY            43.07N 92.67W
06/09/2018                   FLOYD              IA   FIRE DEPT/RESCUE

            NUMEROUS REPORTS OF WATER OVER ROADWAYS
            THROUGHOUT THE COUNTY.

0534 PM     HAIL             3 WNW EITZEN            43.53N 91.51W
06/09/2018  M1.00 INCH       HOUSTON            MN   PUBLIC

0535 PM     TSTM WND GST     CHARLES CITY AIRPORT    43.07N 92.61W
06/09/2018  M71 MPH          FLOYD              IA   AWOS

            AWOS STATION CCY, CHARLES CITY AIRPORT.

0538 PM     TSTM WND DMG     CHARLES CITY            43.07N 92.67W
06/09/2018                   FLOYD              IA   FIRE DEPT/RESCUE

            POWER OUT IN CHARLES CITY.

0559 PM     HAIL             4 SW BOYD               42.97N 92.32W
06/09/2018  E1.00 INCH       CHICKASAW          IA   TRAINED SPOTTER

0559 PM     TSTM WND GST     4 SW BOYD               42.97N 92.32W
06/09/2018  E65 MPH          CHICKASAW          IA   TRAINED SPOTTER

0645 PM     HEAVY RAIN       SPRING VALLEY           43.69N 92.39W
06/09/2018  M3.90 INCH       FILLMORE           MN   PUBLIC

            REPORT VIA SOCIAL MEDIA.

0700 PM     TSTM WND DMG     WEST UNION              42.96N 91.81W
06/09/2018                   FAYETTE            IA   EMERGENCY MNGR

            TREES AND POWER LINES DOWN. TIME ESTIMATE
            FROM RADAR.

0700 PM     HEAVY RAIN       CHERRY GROVE            43.59N 92.29W
06/09/2018  M2.82 INCH       FILLMORE           MN   PUBLIC

            REPORT VIA SOCIAL MEDIA.

0712 PM     FLASH FLOOD      1 NW HARMONY            43.56N 92.02W
06/09/2018                   FILLMORE           MN   TRAINED SPOTTER

            MANY RURAL ROADS WASHED OUT OR UNDER WATER
            NEAR HARMONY.

0714 PM     TSTM WND DMG     1 N BLUFFTON            43.41N 91.91W
06/09/2018                   WINNESHIEK         IA   LAW ENFORCEMENT

            TREES DOWN. TIME ESTIMATED FROM RADAR.

0725 PM     HEAVY RAIN       CHARLES CITY FIRE DEPT  43.06N 92.67W
06/09/2018  M2.34 INCH       FLOYD              IA   FIRE DEPT/RESCUE

0730 PM     HEAVY RAIN       SPRING VALLEY           43.69N 92.40W
06/09/2018  M6.00 INCH       FILLMORE           MN   EMERGENCY MNGR

0730 PM     FLASH FLOOD      SPRING VALLEY           43.69N 92.40W
06/09/2018                   FILLMORE           MN   EMERGENCY MNGR

            MANY RURAL ROADS UNDER WATER IN THE COUNTY.

0745 PM     HEAVY RAIN       CHERRY GROVE            43.59N 92.29W
06/09/2018  M3.50 INCH       FILLMORE           MN   PUBLIC

            REPORT VIA SOCIAL MEDIA.

0800 PM     FLASH FLOOD      KENDALLVILLE            43.44N 92.04W
06/09/2018                   WINNESHIEK         IA   LAW ENFORCEMENT

            1-2 FEET OF WATER OVER RURAL ROAD NEAR
            KENDALLVILLE.

0801 PM     FLASH FLOOD      3 E SPRING VALLEY       43.68N 92.33W
06/09/2018                   FILLMORE           MN   PUBLIC

            DELAYED REPORT - WATER OVER STATE HIGHWAY 16
            3 MILES EAST OF SPRING VALLEY. RELAYED VIA
            BROADCAST MEDIA.

0921 PM     FLASH FLOOD      3 SW MAYNARD            42.74N 91.92W
06/09/2018                   FAYETTE            IA   LAW ENFORCEMENT

            WATER OVER MULTIPLE ROADS BETWEEN 100TH
            STREET AND HIGHWAY 3 SOUTHWEST OF MAYNARD.

0952 PM     FLOOD            4 NNE BLUFFTON          43.46N 91.87W
06/09/2018                   WINNESHIEK         IA   EMERGENCY MNGR

            MULTIPLE PROACTIVE CAMPGROUND EVACUATIONS
            ACROSS NORTHERN WINNESHIEK COUNTY.

1003 PM     FLASH FLOOD      2 SW MAYNARD            42.75N 91.90W
06/09/2018                   FAYETTE            IA   BROADCAST MEDIA

            WATER OVER HIGHWAY 150 BETWEEN OELWEIN AND
            MAYNARD.

1100 PM     HEAVY RAIN       MAYNARD                 42.77N 91.88W
06/09/2018  M5.20 INCH       FAYETTE            IA   EMERGENCY MNGR

1111 PM     HEAVY RAIN       1 ENE JACKSON JUNCTION  43.11N 92.04W
06/09/2018  M6.36 INCH       WINNESHIEK         IA   MESONET

            MESONET STATION JAXJN, 1 ENE JACKSON
            JUNCTION.

1255 AM     FLASH FLOOD      2 WSW STITZER           42.92N 90.67W
06/10/2018                   GRANT              WI   LAW ENFORCEMENT

            WATER OVER HIGHWAY 61 BETWEEN LANCASTER AND
            FENNIMORE. HIGHWAY 61 BEING CLOSED. WATER IN
            BASEMENT OF NEARBY HOME.

0445 AM     HEAVY RAIN       BLUFFTON                43.41N 91.90W
06/10/2018  M2.79 INCH       WINNESHIEK         IA   MESONET

            MESONET STATION BLFI4, BLUFFTON.

0445 AM     HEAVY RAIN       IONIA 2W                43.03N 92.50W
06/10/2018  M2.47 INCH       CHICKASAW          IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION IONI4, IONIA 2W.

0445 AM     HEAVY RAIN       LITTLEPORT              42.75N 91.37W
06/10/2018  M2.00 INCH       CLAYTON            IA   MESONET

            MESONET STATION VLPI4, LITTLEPORT.

0500 AM     HEAVY RAIN       NASHUA 2SW              42.93N 92.56W
06/10/2018  M2.13 INCH       FLOYD              IA   MESONET

            MESONET STATION NASI4, NASHUA 2SW.

0500 AM     HEAVY RAIN       3 S DORCHESTER          43.42N 91.51W
06/10/2018  M2.44 INCH       ALLAMAKEE          IA   MESONET

            MESONET STATION DCHI4, 3 S DORCHESTER.

0500 AM     HEAVY RAIN       ELKADER 5NW             42.91N 91.47W
06/10/2018  M2.49 INCH       CLAYTON            IA   MESONET

            MESONET STATION BSHI4, ELKADER 5NW.

0501 AM     FLOOD            4 N POSTVILLE           43.14N 91.57W
06/10/2018                   ALLAMAKEE          IA   EMERGENCY MNGR

            SEVERAL ROADS CLOSED ACROSS SOUTHERN
            ALLAMAKEE COUNTY IN THE VICINITY OF THE
            YELLOW RIVER DUE TO FLOODING.

0507 AM     HEAVY RAIN       3 SE WATERVILLE         43.17N 91.24W
06/10/2018  M2.00 INCH       ALLAMAKEE          IA   MESONET

            MESONET STATION YSPI4, 3 SE WATERVILLE.

0527 AM     FLOOD            ELLENBORO               42.79N 90.61W
06/10/2018                   GRANT              WI   LAW ENFORCEMENT

            WATER 10-12" DEEP OVER HWY 81 NEAR
            ELLENBORO.

0529 AM     HEAVY RAIN       DECORAH                 43.30N 91.79W
06/10/2018  M2.84 INCH       WINNESHIEK         IA   MESONET

            MESONET STATION DECRH, DECORAH.

0530 AM     HEAVY RAIN       FILLMORE                43.76N 92.27W
06/10/2018  M2.03 INCH       FILLMORE           MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION FLMM5, FILLMORE.

0530 AM     HEAVY RAIN       NEW HAMPTON             43.06N 92.32W
06/10/2018  M4.08 INCH       CHICKASAW          IA   MESONET

            MESONET STATION NHMPT, NEW HAMPTON.

0530 AM     HEAVY RAIN       CHARLES CITY-CEDAR RIVE 43.06N 92.67W
06/10/2018  M2.27 INCH       FLOYD              IA   MESONET

            MESONET STATION CCYI4, CHARLES CITY-CEDAR
            RIVER.

0530 AM     HEAVY RAIN       FENNIMORE               42.98N 90.66W
06/10/2018  M6.60 INCH       GRANT              WI   MESONET

            MESONET STATION FENMR, FENNIMORE.

0539 AM     HEAVY RAIN       MONONA                  43.04N 91.39W
06/10/2018  M2.84 INCH       CLAYTON            IA   MESONET

            MESONET STATION MNNON, MONONA.

0541 AM     HEAVY RAIN       3 NE RICEVILLE          43.40N 92.50W
06/10/2018  M2.45 INCH       HOWARD             IA   MESONET

            MESONET STATION E4652, 3 NE RICEVILLE.

0545 AM     HEAVY RAIN       STEUBEN                 43.18N 90.86W
06/10/2018  M2.34 INCH       CRAWFORD           WI   MESONET

            MESONET STATION STEW3, STEUBEN.

0555 AM     HEAVY RAIN       CRESCO 1NE              43.39N 92.09W
06/10/2018  M3.37 INCH       HOWARD             IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION CRCI4, CRESCO 1NE.

0610 AM     HEAVY RAIN       MABEL                   43.52N 91.76W
06/10/2018  M5.22 INCH       FILLMORE           MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION MABM5, MABEL.

0629 AM     HEAVY RAIN       MCGREGOR                43.02N 91.19W
06/10/2018  M3.36 INCH       CLAYTON            IA   MESONET

            MESONET STATION MGRGR, MCGREGOR.

0640 AM     HEAVY RAIN       PRESTON                 43.67N 92.07W
06/10/2018  M2.50 INCH       FILLMORE           MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION PTNM5, PRESTON.

0650 AM     HEAVY RAIN       LANCASTER               42.85N 90.71W
06/10/2018  M3.32 INCH       GRANT              WI   PUBLIC

0655 AM     HEAVY RAIN       PRESTON AIRPORT         43.68N 92.18W
06/10/2018  M2.34 INCH       FILLMORE           MN   AWOS

            AWOS STATION FKA, PRESTON AIRPORT.

0700 AM     HEAVY RAIN       WAUCOMA 1WNW            43.06N 92.05W
06/10/2018  M2.90 INCH       FAYETTE            IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION WACI4, WAUCOMA 1WNW.

0700 AM     HEAVY RAIN       SPRING VALLEY 3E        43.68N 92.33W
06/10/2018  M6.62 INCH       FILLMORE           MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION SPYM5, SPRING VALLEY
            3E.

0700 AM     HEAVY RAIN       STEUBEN 4SE             43.13N 90.84W
06/10/2018  M2.61 INCH       CRAWFORD           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION SBNW3, STEUBEN 4SE.

0719 AM     HEAVY RAIN       6 NE POSTVILLE          43.14N 91.49W
06/10/2018  M3.41 INCH       ALLAMAKEE          IA   PUBLIC

&&
Local storm report, Jun 10, 8:55 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
855 AM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       SPRING VALLEY 3E        43.68N 92.33W
06/10/2018  M6.62 INCH       FILLMORE           MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION SPYM5, SPRING VALLEY
            3E.

1100 PM     HEAVY RAIN       MAYNARD                 42.77N 91.88W
06/09/2018  M5.20 INCH       FAYETTE            IA   EMERGENCY MNGR

0700 AM     HEAVY RAIN       SPRING VALLEY           43.69N 92.39W
06/10/2018  M3.71 INCH       FILLMORE           MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION SPGM5, SPRING VALLEY.

0730 AM     HEAVY RAIN       HARMONY                 43.55N 92.01W
06/10/2018  M3.28 INCH       FILLMORE           MN   CO-OP OBSERVER

            CO-OP OBSERVER STATION HMYM5, HARMONY.

0700 AM     HEAVY RAIN       1 W FILLMORE            43.74N 92.31W
06/10/2018  M3.25 INCH       FILLMORE           MN   COCORAHS

            COCORAHS STATION MN-FM-10, 1 W FILLMORE.

0700 AM     HEAVY RAIN       CALMAR NE               43.19N 91.86W
06/10/2018  M3.06 INCH       WINNESHIEK         IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION CMRI4, CALMAR NE.

0700 AM     HEAVY RAIN       FORT ATKINSON           43.14N 91.93W
06/10/2018  M3.05 INCH       WINNESHIEK         IA   COCORAHS

            COCORAHS STATION IA-WH-4, FORT ATKINSON.

0814 AM     HEAVY RAIN       EDGEWOOD                42.64N 91.40W
06/10/2018  M2.20 INCH       CLAYTON            IA   TRAINED SPOTTER

&&
Local storm report, Jun 10, 10:33 AM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
1033 AM CDT SUN JUN 10 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 AM     FLOOD            3 ESE STITZER           42.90N 90.56W
06/10/2018                   GRANT              WI   TRAINED SPOTTER

            EVIDENCE OF WATER 6 FEET HIGHER THAN BANK
            LEVEL IN SPOTS; DEBRIS ON SOME BRIDGE TOPS.

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:02 PM CDTSevere Thunderstorm WarningARXClayton88 min
Jun 9, 7:28 PM CDTSevere Thunderstorm WarningARXAllamakee47 min
Jun 9, 8:44 PM CDTAreal Flood WarningARXHoward, Winneshiek6 hr
Jun 9, 8:57 PM CDTRiver Flood WarningARXWinneshiek49 hr
Jun 9, 8:57 PM CDTRiver Flood WarningARXClayton3 days
Jun 9, 8:57 PM CDTRiver Flood WarningARXClayton3 days
Jun 9, 9:00 PM CDTRiver Flood WarningARXFloyd3 days
Jun 9, 9:01 PM CDTRiver Flood WarningARXAllamakee3 days
Jun 9, 9:30 PM CDTFlash Flood WarningARXClayton, Fayette3 hr
Jun 10, 12:45 AM CDTRiver Flood WarningARXWinneshiek18 hr

Nearby

River Flood Warnings in Iowa, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.